MathSciNet Relay Station
MathSciNet bibliographic data
MR954302 (89g:14004) 14D15 (14F05)
Artamkin, I. V. On the deformation of sheaves. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 52 (1988), no. 3, 660--665, 672; translation in Math. USSR-Izv. 32 (1989), no. 3, 663–668
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement